# SDR R61A2020090500624

- Difficulty date: September 3, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 31,790 hours, 19,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 003164
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FWD RT EMERGENCY BATTERY FAILED OPS CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY UNIT PER EMB 175 AMM 33-50-01. OPERATIONAL CHECKS GOOD.
